Volume 5, 2013

Issue 2 [4 research articles, 1 doctoral thesis]

Melik-Adamyan, Perch On Some Analytic Operator Functions in the Theory of Hermitian Operators.
Volume 5, (2013). Issue 2, pp. 75-97

Bhat, V. K. Minimal prime ideals of $\sigma(*)$-rings and their extensions.
Volume 5, (2013). Issue 2, pp. 98-104

Poghosyan, Arnak On a pointwise convergence of trigonometric interpolations with shifted nodes.
Volume 5, (2013). Issue 2, pp. 105-122

Poghosyan, Lusine Convergence acceleration of quasi-periodic and quasi-periodic-rational interpolations by polynomial corrections.
Volume 5, (2013). Issue 2, pp. 123-138.

Poghosyan, Suren Gibbs distributions of quantum systems: Cluster expansions and asymptotics of the partition function.
Doctoral Thesis, Institute of Mathematics. National Academy of Sciences of Armenia.